Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Does lescol 80 cause high SGPT and SGOT level ?

Hi, i am a woman 57 years old i am hypertension and taking medecine for it. Lately my cholesterol level was high , so the doctor advised me to take lescol 80 , i am taking it regularly but following analysis showed raising in sgot and sgpt is this caused by medecine?? here are my analysis before and after taking lescol , 2 months after taking first time my medecine, and 6 months after taking first time my medecine. total cholesterol sgot sgpt triglyceride Hdl Ldl before 262 23 25 141 60 180 2month after 196 131 65 104.8 6 mont after 212.68 28 37 106.29 71.93 130.32 I want just to know is this medecine suitable for me. and what can i do concerning the raising in sgpt and sgot.. N.B my doctor didn t give any importance to this. Is this a side effect of the medecine?? thanks a lot for your help
Asked On : Thu, 17 Mar 2011
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi. Welcome to HealthcareMagic. The medicines you are taking fall in the group of statins. They restrict the chemical reactions in cholestrol formation, however there are evidences that in few cases the liver enzymes might be effected. Please consult a doctor for dose adjustment or replacement of your ongoing therapy. Take care
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor